MathSciNet Relay Station
MathSciNet bibliographic data
MR637067 47H15 (34B15 34K10 55C20)
Gaines, Robert E.; Mawhin, Jean L. Coincidence degree, and nonlinear differential equations. Lecture Notes in Mathematics, Vol. 568. Springer-Verlag, Berlin-New York, 1977. i+262 pp. ISBN: 3-540-08067-8
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement